Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Hamidoune, Y.O.
2010.
Extensions of the Scherk–Kemperman Theorem.
Journal of Combinatorial Theory, Series A,
Vol. 117,
Issue. 7,
p.
974.
Mader, W.
2010.
Openly disjoint circuits through a vertex in regular digraphs.
Discrete Mathematics,
Vol. 310,
Issue. 20,
p.
2671.
Lladó, Anna
2013.
On the second neighborhood conjecture of Seymour for regular digraphs with almost optimal connectivity.
European Journal of Combinatorics,
Vol. 34,
Issue. 8,
p.
1406.
Plagne, Alain
Serra, Oriol
and
Zémor, Gilles
2013.
Yahya Ould Hamidoune’s mathematical journey: A critical review of his work.
European Journal of Combinatorics,
Vol. 34,
Issue. 8,
p.
1207.
Liang, Hao
and
Xu, Jun-Ming
2017.
On Seymour’s Second Neighborhood conjecture of m-free digraphs.
Discrete Mathematics,
Vol. 340,
Issue. 8,
p.
1944.